# SDR SWAA2023052348923

- Difficulty date: May 15, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #651EB SUPPORT STRUCTURE HAS A BROKEN BRACKET.<[01] INSTALLATION OF BRACKET WILL BE ACCOMPLISH ON CARD #TTG8Q00L0V6J;[02] VERIFIED STEP1.
